# SDR SWAA2025022689541

- Difficulty date: January 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT ASSIST HANDLE ON LINING DOORWAY AFT GALLEY AREA (2EA) 2025-81548. WEAR NUT ASSIST HANDLE ON LINING DOORWAY RH AFT GALLEY AREA (2EA)<[01] REPLACED NUT ASSIST HANDLE ON LINING DOORWAY RH AFT GALLEY AREA (2EA) I.A.W. B737-800 AMM 25-21-25-420-801 STEP 3. B. ITEM (5).;[02] REPLACED NUT ASSIST HANDLE ON LINING DOORWAY RH AFT GALLEY AREA (2EA) I.A.W. B737-800 AMM 25-21-25-420-801 STEP 3. B. ITEM (5).
